# SDR ASAA2023050843189

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 5,868 hours, 1,653 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP GROUNDED - YES. SATCOM LOCKUP PROCEDURE ACCOMPLISHED IN CONJUNCTION WITH CPDLC BLOCKED LIST PROCEDURE.
